# SDR UALA2011081704370

- Difficulty date: August 17, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 60,498 hours, 21,411 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Jumper
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT IS INOP FROM SEAT ROW 8 TO SEAT ROW 12.  REPLACED JUMPER AT SEAT ROW 12.  OPS CHECKS GOOD.
